# SDR MASA99072

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5408 - CMH-MDW - CREW REPORTED THAT THE FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING ORANGE OVERLAY AT THE SERVICE DOOR WOULD NOT ILLUMINATE.  MAINTENANCE FOUND THE CONNECTOR TO BE LOOSE AND RESECURED THE CONNECTOR.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
